# SDR SWAA04559

- Difficulty date: September 1, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPV - FOUND BULLNOSE EMERGENCY EXIT LIGHT LENS AT ROW 6 ABC, LOOSE.  (M)SWAA
